Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 46, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at May 15, 2018, 5:07 PM EDT for Adams County, Lancaster County, York County, Pennsylvania. It was in force for 83 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2018, 5:07 PM EDT (21:07 UTC)
- Expired
- May 15, 2018, 6:30 PM EDT
- In force
- 83 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adams County, PA, Lancaster County, PA, York County, PA
The radar
The Dover AFB radar (KDOX), 140 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 5:17 PM EDT | TSTM WND DMG | East Berlin, PA | TREES AND WIRES DOWN ALONG PARK ROAD |
| May 15, 5:26 PM EDT | TSTM WND DMG | Landis Valley, PA | TREES BLOCKING VALLEYBROOK DRIVE |
| May 15, 5:28 PM EDT | TSTM WND DMG | 1 Se Wrightsville, PA | TREES DOWN ALONG LONG LEVEL ROAD |
| May 15, 5:31 PM EDT | HAIL 1 | Gettysburg, PA | |
| May 15, 5:40 PM EDT | HAIL 1 | Gettysburg, PA | |
| May 15, 5:55 PM EDT | TSTM WND DMG | Hanover, PA | TREES AND WIRES ACROSS PHILADELPHIA STREET |
| May 15, 6:15 PM EDT | HAIL 1 | 2 W Codorus, PA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 12:26 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.1 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 47 J/kg
- Mixed-layer CIN
- -484 J/kg
- Mixed-layer LCL
- 1259 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
480
WUUS51 KCTP 152107
SVRCTP
PAC001-071-133-152230-
/O.NEW.KCTP.SV.W.0046.180515T2107Z-180515T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
507 PM EDT TUE MAY 15 2018
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Central Lancaster County in south central Pennsylvania...
Southern Adams County in south central Pennsylvania...
York County in south central Pennsylvania...
* Until 630 PM EDT
* At 506 PM EDT, severe thunderstorms were located along a line
extending from near Elverson to near Bonneauville, moving southeast
at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is possible. Expect wind damage
to trees and power lines.
* Locations impacted include...
Parkville, Red Lion, New Holland, Weigelstown, Dallastown, Hanover,
Millersville, Willow Street, Spry and Columbia.
This includes Interstate 83 from mile markers 0 to 22.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows!
Intense thunderstorm lines can produce brief tornadoes and
widespread significant wind damage. Although a tornado is not
immediately likely, it is best to move to an interior room on the
lowest floor of a building. These storms may cause serious injury
and significant property damage.
&&
LAT...LON 3990 7725 4017 7592 4014 7587 4010 7594
4004 7594 3996 7599 3987 7599 3987 7600
3985 7602 3984 7601 3973 7610 3974 7611
3972 7622 3972 7746
TIME...MOT...LOC 2106Z 301DEG 21KT 4014 7588 3988 7715
HAIL...1.00IN
WIND...60MPH
$$
Dangelo1 follow-up statement
104
WWUS51 KCTP 152213
SVSCTP
Severe Weather Statement
National Weather Service State College PA
613 PM EDT TUE MAY 15 2018
PAC001-071-133-152230-
/O.CON.KCTP.SV.W.0046.000000T0000Z-180515T2230Z/
Lancaster PA-Adams PA-York PA-
613 PM EDT TUE MAY 15 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHEASTERN LANCASTER...SOUTHEASTERN ADAMS AND SOUTHERN YORK
COUNTIES...
At 612 PM EDT, severe thunderstorms were located along a line
extending from near Mount Vernon to near Littlestown, moving
very slowly to the south.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is possible. Expect wind damage to
trees and power lines. Very heavy rain is also occurring
with these storms and may cause flooding.
Locations impacted include...
Parkville, Red Lion, Spry, Dallastown, Hanover, Gettysburg,
Quarryville, Smithville, York Airport and New Oxford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 3991 7707 3996 7599 3988 7599 3985 7602
3984 7601 3973 7610 3974 7611 3972 7622
3972 7746
TIME...MOT...LOC 2212Z 016DEG 15KT 3985 7605 3975 7704
HAIL...1.00IN
WIND...60MPH
$$
DangeloWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 4:16 PM EDT, 51 minutes earlier.
Area forecast discussion, May 15, 4:16 PM EDT, 51 minutes before
Area Forecast Discussion National Weather Service State College PA 416 PM EDT Tue May 15 2018 .SYNOPSIS... A cold front will sag south of the Pennsylvania...Maryland border this evening. Cloudy and cool weather will follow for Wednesday. Later this week, a wet and muggy weather pattern will persist, with several periods of mainly afternoon and evening showers and thunderstorms. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... Severe Thunderstorm Watch 93 still in effect for far southern PA and the Lower Susq Valley for the next few hours, before likely being cancelled as the solid line of strong to locally severe TSRA continues to push to the SE. Latest HRRR/NAM has the convection weakening/drifting south of the Mason/Dixon line late this evening, with the bulk of the Central and Northern part of the CWA seeing just sct-bkn mid/high debris cloud from the tops of the convection. Late tonight, second mesoscale mid/upper level vort max will ride east along the frontal boundary that will become quasi stnry near or just south of Mason/Dixon line, bringing the chc for training showers/tsra cells and heavy rain. Will allow the Flash Flood watch to continue there, through the first half of tonight and re-evaluate within the next several hours to see if the bulk of the convection sags far enough south to cancel it. Low level winds will veer all the way around through the north and northeast, before becoming east toward daybreak. This light upslope flow will help to develop a widespread lowering stratus deck toward daybreak Wednesday. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... A cloudy and cooler day is on tap for Wednesday with llvl east to SE flow helping to bring back conditions similar to what we experienced over the past weekend. Max temps Wednesday will likely run 5 to 8 deg F below mid-May climo. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... A persistent flow of subtropical moisture interacting with a quasi-stationary frontal system will keep conditions soggy over the region for the foreseeable future. The front will wag north and south for the next several days bringing periods of showers and thunderstorms with very little chance of any 12 hour period remaining dry in any one location. Proximity of drier air mass and high pressure to the north over southern Canada means that drier air will filter southward into far northern PA from time to time, giving at least some chance of periodic drier periods this week, but the main story is for daily chances of showers and thunderstorms until further notice. The Thursday night into Friday timeframe looks particularly wet as deep layer moisture surges (PW near 2.0") thanks to amplification of the offshore upper ridge coupled with a nearly stationary upper trough over the central plains. This will direct copious subtropical moisture northward into the eastern GLAKS and set the stage for locally heavy rains and potential flooding given what will have been a very wet week by that time. Temperatures should be above seasonal climate averages this week with a muggy summertime/humid feel given dewpoints in the 60s. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... Widespread VFR conditions will be interrupted by a few brief periods of MVFR/IFR with a gusty thunderstorm late this afternoon and early evening INVOF KMDT and KLNS as a cold front pushes southeast across the region. VFR Early tonight, then a lowering layer of clouds into the IFR or low-end MVFR range will occur very late tonight/early Wednesday as the LLVL flow veers all the way around from the NW and north...to the NE or East by daybreak Wednesday. Outlook... Wed-Thu...Periods of Light Rain/Drizzle possible, mainly across southern Pa. An afternoon TSRA possible across the Laurel Highlands of SW PA Invof KJST. Fri...Rain/low cigs likely. Sat...Rain/low cigs possible. && .HYDROLOGY... Some repeat/training convection (on the tail end of fcst damaging Tstm wind complex) is possible across the southern tier of central PA mainly this evening. Collaborated with adjacent offices on FF watch across srn PA although would have preferred to issue a more short-fused watch. 1-3hr FFGs as low as 1-1.5 inches suggest some runoff problems are possible. Deep moisture feed advecting northward along stalled frontal boundary suggests potential for heavy rain/FF risk through late week. Current WPC EROs favor areas just south of PA for marginal to slight risk of flash flooding. && .CTP WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight EDT tonight for PAZ033>036- 056-057-059-063>066. && SYNOPSIS...Lambert NEAR TERM...Lambert SHORT TERM...Lambert LONG TERM...DeVoir AVIATION...Lambert HYDROLOGY...Lambert
Hazardous weather outlook, May 15, 4:50 PM EDT, 17 minutes before
Hazardous Weather Outlook National Weather Service State College PA 450 PM EDT Tue May 15 2018 PAZ064>066-162100- Adams-York-Lancaster- 450 PM EDT Tue May 15 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...SEVERE THUNDERSTORM WATCH 93 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ004>006-010>012-017>019-024>028-037-041-042-045-046-049>053-058- 162100- Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin- Juniata-Tioga-Northern Lycoming-Sullivan-Southern Clinton- Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia- Schuylkill- 450 PM EDT Tue May 15 2018 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. PAZ033>036-056-057-059-063-162100- Somerset-Bedford-Fulton-Franklin-Perry-Dauphin-Lebanon-Cumberland- 450 PM EDT Tue May 15 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather.
In the hours before
Local storm report, May 15, 4:59 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
459 PM EDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM TSTM WND DMG 1 NW COYLE 40.16N 77.20W
05/15/2018 CUMBERLAND PA 911 CALL CENTER
WIDESPREAD TREES AND WIRES DOWN ON ROUTE 34
&&
EVENT NUMBER CTP1801825
TYBURSKILocal storm report, May 15, 5:00 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
500 PM EDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 PM TSTM WND DMG 1 N RIDGWAY 41.44N 78.73W
05/15/2018 ELK PA EMERGENCY MNGR
WIRES DOWN ON ROADWAY
1238 PM TSTM WND DMG ST. MARYS 41.43N 78.56W
05/15/2018 ELK PA EMERGENCY MNGR
TREE AND WIRES DOWN
0119 PM TSTM WND DMG MAHAFFEY 40.88N 78.73W
05/15/2018 CLEARFIELD PA EMERGENCY MNGR
LARGE TREE DOWN BLOCKING BOTH LANES AT WEST MAIN STREET
AND SPRUCE STREET.
0127 PM TSTM WND DMG 1 W WESTOVER 40.75N 78.70W
05/15/2018 CLEARFIELD PA EMERGENCY MNGR
TREE DOWN ON PHONE LINES BLOCKING ROAD.
0142 PM TSTM WND DMG 1 NW OSCEOLA MILLS 40.86N 78.28W
05/15/2018 CLEARFIELD PA EMERGENCY MNGR
MULTIPLE TREES DOWN
0156 PM TSTM WND DMG 4 NW TROUT RUN 41.43N 77.13W
05/15/2018 LYCOMING PA EMERGENCY MNGR
TREES AND WIRES DOWN ON HOME.
0200 PM TSTM WND GST 1 E BELLWOOD 40.60N 78.31W
05/15/2018 M52 MPH BLAIR PA PENNDOT RWIS
0205 PM HAIL PORTAGE 40.39N 78.68W
05/15/2018 M1.00 INCH CAMBRIA PA TRAINED SPOTTER
QUARTER SIZED HAIL.
0210 PM TSTM WND GST 1 E CRESSON 40.46N 78.57W
05/15/2018 M50 MPH CAMBRIA PA PENNDOT RWIS
0211 PM TSTM WND GST UNIVERSITY PARK AIRPORT 40.85N 77.85W
05/15/2018 M58 MPH CENTRE PA AWOS
0220 PM HAIL 1 S LILLY 40.41N 78.62W
05/15/2018 E1.25 INCH CAMBRIA PA PUBLIC
HAIL LARGER THAN QUARTERS.
0225 PM TSTM WND DMG FORKSVILLE 41.49N 76.60W
05/15/2018 SULLIVAN PA TRAINED SPOTTER
TREES AND WIRES DOWN ON ROUTE 87.
0240 PM TSTM WND DMG 5 E MUNCY 41.20N 76.69W
05/15/2018 LYCOMING PA TRAINED SPOTTER
MULTIPLE TREES DOWN, INCLUDING TREE ON HOUSE.
0240 PM HAIL MUNCY 41.20N 76.79W
05/15/2018 M0.88 INCH LYCOMING PA TRAINED SPOTTER
NICKEL SIZED HAIL.
0240 PM TSTM WND DMG HUGHESVILLE 41.24N 76.73W
05/15/2018 LYCOMING PA TRAINED SPOTTER
TREE DOWN ON HOME.
0241 PM TSTM WND DMG MIFFLINBURG 40.92N 77.05W
05/15/2018 UNION PA 911 CALL CENTER
ROOF BLOWN OFF
0256 PM TSTM WND GST PENN VALLEY AIRPORT 40.82N 76.86W
05/15/2018 M52 MPH SNYDER PA ASOS
0259 PM TSTM WND DMG DANVILLE 40.96N 76.61W
05/15/2018 MONTOUR PA SOCIAL MEDIA
TRACTOR TRAILER OVERTURNED ON THE BRIDGE BETWEEN
DANVILLE AND RIVERSIDE
0310 PM TSTM WND GST 3 S BERWICK 41.01N 76.25W
05/15/2018 M50 MPH COLUMBIA PA PENNDOT RWIS
0330 PM TSTM WND DMG SHAMOKIN 40.79N 76.55W
05/15/2018 NORTHUMBERLAND PA SOCIAL MEDIA
NUMEROUS TREES DOWN.
0341 PM TSTM WND DMG RINGTOWN 40.86N 76.24W
05/15/2018 SCHUYLKILL PA TRAINED SPOTTER
SEVERAL 50 TO 60 FOOT TREES DOWN.
0350 PM TSTM WND DMG 1 NNW FALLING SPRING 40.36N 77.21W
05/15/2018 PERRY PA 911 CALL CENTER
TREES AND WIRES DOWN ON PIKE ROAD AT MILL ROAD
0352 PM TSTM WND DMG CRUMS CORNERS 40.36N 77.17W
05/15/2018 PERRY PA 911 CALL CENTER
TREES AND WIRES DOWN ON RAMBO HILL ROAD AT SPRING ROAD
0415 PM TSTM WND GST 1 SSE BORDNERSVILLE 40.42N 76.52W
05/15/2018 M50 MPH LEBANON PA PENNDOT RWIS
0417 PM TSTM WND DMG 1 NW COYLE 40.16N 77.20W
05/15/2018 CUMBERLAND PA 911 CALL CENTER
WIDESPREAD TREES AND WIRES DOWN ON ROUTE 34
&&
EVENT NUMBER CTP1801801 CTP1801802 CTP1801803 CTP1801816 CTP1801804
CTP1801817 CTP1801805 CTP1801808 CTP1801806 CTP1801807 CTP1801813
CTP1801812 CTP1801809 CTP1801810 CTP1801811 CTP1801821 CTP1801814
CTP1801822 CTP1801815 CTP1801823 CTP1801818 CTP1801819 CTP1801820
CTP1801824 CTP1801825
COLBERTLocal storm report, May 15, 5:01 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
501 PM EDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG RIVERSIDE 40.94N 76.65W
05/15/2018 NORTHUMBERLAND PA TRAINED SPOTTER
NUMEROUS TREES DOWN
&&
EVENT NUMBER CTP1801826
RXRLocal storm report, May 15, 5:02 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
502 PM EDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG DANVILLE 40.96N 76.61W
05/15/2018 MONTOUR PA TRAINED SPOTTER
NUMEROUS TREES DOWN
&&
EVENT NUMBER CTP1801827
RXRLocal storm report, May 15, 5:05 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
505 PM EDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND GST LANCASTER AIRPORT 40.12N 76.29W
05/15/2018 M53 MPH LANCASTER PA ASOS
&&
EVENT NUMBER CTP1801828
RXRLocal storm report, May 15, 5:07 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
507 PM EDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM TSTM WND DMG 1 N ROCKVILLE 40.33N 76.90W
05/15/2018 DAUPHIN PA 911 CALL CENTER
TREES AND WIRES DOWN AT NORTH FRONT STREET AND MILLER
LANE
&&
EVENT NUMBER CTP1801829
TYBURSKIThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 3:47 AM EDT | Flash Flood Watch | CTP | Adams, Bedford, Cumberland, Dauphin, Franklin, Fulton and 5 more | 15 hr |
| May 15, 8:16 AM EDT | Special Weather Statement | CTP | Tioga | 44 min |
| May 15, 11:38 AM EDT | Special Weather Statement | CTP | Elk, McKean | 52 min |
| May 15, 12:00 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk, McKean | 75 min |
| May 15, 12:43 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Elk, Potter | 47 min |
| May 15, 12:46 PM EDT | Tornado Warning | CTP | Cameron, Clinton, Elk, Potter | 44 min |
| May 15, 12:58 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Cameron, Clearfield, Clinton, Elk | 57 min |
| May 15, 1:03 PM EDT | Special Weather Statement | CTP | Tioga | 42 min |
| May 15, 1:14 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 61 min |
| May 15, 1:25 PM EDT | Tornado Warning | CTP | Clinton, Lycoming, Potter, Tioga | 65 min |
| May 15, 1:34 PM EDT | Special Weather Statement | CTP | Cambria | 41 min |
| May 15, 1:42 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield, Clinton, Lycoming | 63 min |
| May 15, 1:59 PM EDT | Special Weather Statement | CTP | Blair | 46 min |
| May 15, 2:04 PM EDT | Tornado Warning | CTP | Sullivan | 41 min |
| May 15, 2:11 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Huntingdon | 49 min |
| May 15, 2:16 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Columbia, Huntingdon, Juniata, Lycoming and 6 more | 74 min |
| May 15, 2:34 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Huntingdon, Juniata, Mifflin, Perry | 56 min |
| May 15, 2:45 PM EDT | Tornado Warning | CTP | Montour, Northumberland, Snyder, Union | 24 min |
| May 15, 2:48 PM EDT | Tornado Warning | CTP | Columbia, Montour, Northumberland | 42 min |
| May 15, 2:51 PM EDT | Special Weather Statement | CTP | Huntingdon | 24 min |
| May 15, 3:14 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Juniata, Northumberland, Perry, Schuylkill and 1 more | 46 min |
| May 15, 3:23 PM EDT | Special Weather Statement | CTP | Fulton | 37 min |
| May 15, 3:34 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin, Perry | 41 min |
| May 15, 3:45 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Franklin, Fulton, Lancaster, Lebanon and 3 more | 60 min |
| May 15, 4:14 PM EDT | Tornado Warning | CTP | Cumberland, Dauphin, Perry, York | 31 min |
| May 15, 4:31 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, York | 59 min |
| May 15, 4:41 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon, York | 53 min |
| May 15, 6:02 PM EDT | Areal Flood Advisory | CTP | Lancaster, York | 118 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.